... that early
When a woman first starts birth control pills, it is not unusual to be irregular and to spot between periods. Since you are spotting before your period, you may not bleed when you are supposed (or you might) Just keep taking the pills in order that they come in the pack, whether you are bleeding or not. In 3-4 months, you will regulate out into a predictable pattern where you will get your period while you are on the "off" week. Sometimes it can take up to 6 months. It is just because your own bodies hormones are mixing with the hormones in the Pill. It takes a few months for the Pill to supress your natural hormones and make the changes to your hormones to keep you from ovulating, changing the lining in the uterus (it thins the lining thus the lighter periods while on the Pill) and it also changes the cervical mucous making it more viscous so that sperm have a hard time "swimming" up to fertilize if an egg if it happens to be released, so the Pill works in these three ways to prevent pregnancy..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Nov 2011 • 1 answer
Updated 26 Jan 2013 • 2 answers
Updated 29 Nov 2014 • 1 answer
Updated 6 Feb 2015 • 1 answer
Updated 1 May 2015 • 1 answer